Blackening and numbness of Pinky finger following taking Pen VK

Patient

Q: My wife was taking pen vk for a possible infection following a tooth extraction. Her pinky on the right hand experienced numbness and a blackening (similar to black and blue marks) especially between the 2nd and 3rd joints away from the hand. Could this have been an adverse reaction to the pen vk?

Doctor

A:   This question is currently in queue and will be answered shortly by one of our doctors. In the meantime you may browse our library of answered questions by clicking here.

Related Q&A

Q: I have my period and its like slimy blood clot like i gave birth 16 weeks ago. Is this normal at all its not like a n...

Q: I recently bought a 1 litre water bottle that you drink between 8-1 and then fill up and drink again between 1-6 (I w...

Q: I was on birth control last month to get my hormones back in control before trying for a baby again. I took to from D...

Q: Hi, I have a skin rash/hives on my scalp, the back of my neck and ocassionally on the middle of my back since one an...

Q: I used the neti pot with batteries (force) for my nasal, it went straight up and came out the other side. But now I f...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews